On infinite tournaments with regular automorphism groups.
Aequationes mathematicae, Tome 22 (1981), pp. 46-53
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1981__22_136852,
author = {D.A. Holton and Mark E. Watkins},
title = {On infinite tournaments with regular automorphism groups.},
journal = {Aequationes mathematicae},
pages = {46--53},
year = {1981},
volume = {22},
zbl = {0467.05030},
url = {http://geodesic.mathdoc.fr/item/AM2_1981__22_136852/}
}
D.A. Holton; Mark E. Watkins. On infinite tournaments with regular automorphism groups.. Aequationes mathematicae, Tome 22 (1981), pp. 46-53. http://geodesic.mathdoc.fr/item/AM2_1981__22_136852/